Alert archive / California / Gale Warnings in 2018
Gale Warning 1, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jan 7, 2018, 2:51 PM PST. It took effect at Jan 8, 2018, 10:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2018, 2:51 PM PST (22:51 UTC)
- In effect from
- Jan 8, 2018, 10:00 AM PST
- Expired
- Jan 8, 2018, 8:00 PM PST
- In force
- 10 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
591 WHUS76 KEKA 072251 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 251 PM PST Sun Jan 7 2018 PZZ475-080700- /O.EXT.KEKA.SC.Y.0003.180108T1100Z-180108T1800Z/ /O.UPG.KEKA.GL.A.0001.180108T1500Z-180109T0600Z/ /O.NEW.KEKA.GL.W.0001.180108T1800Z-180109T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 251 PM PST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 10 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 10 AM to 10 PM PST Monday. The Gale Watch is no longer in effect. * WINDS... Southerly increasing to 25 to 35 kts with gusts to 40 kts on Monday. Winds will diminish Monday night. * WAVES/SEAS...Southerly wind waves building to 8 to 10 feet around 9 seconds tonight and Monday. Northwest swell building to 8 to 10 feet around 14 seconds on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-080700- /O.EXB.KEKA.SC.Y.0003.180108T1800Z-180109T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 251 PM PST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 10 AM to 10 PM PST Monday. * WINDS... Southerly increasing to 15 to 25 kts with gusts to 35 kts tonight and Monday. Winds will diminish Monday night. * WAVES/SEAS...Southerly wind waves building to 6 to 8 feet around 7 seconds tonight and Monday. Northwest swell building to 8 to 10 feet around 14 seconds on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-080700- /O.CON.KEKA.SC.Y.0003.180108T0500Z-180110T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 251 PM PST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY... * WINDS... Southerly increasing to 15 to 25 kts with gusts to 35 kts tonight and Monday. Winds will diminish Monday night. * WAVES/SEAS...Southerly wind waves building to 6 to 8 feet around 7 seconds tonight and Monday. Northwest swell building to 8 to 10 feet around 14 seconds on Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
4 follow-up statements
808 WHUS76 KEKA 080505 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 905 PM PST Sun Jan 7 2018 PZZ470-081315- /O.CAN.KEKA.SC.Y.0003.000000T0000Z-180110T1100Z/ /O.NEW.KEKA.SC.Y.0004.180108T1100Z-180110T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 905 PM PST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 AM PST WEDNESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 AM Monday to 3 AM PST Wednesday. * WINDS...South winds increasing to 15 to 25 kt with gusts near 30 kt on Monday. Winds will diminish Monday night. * WAVES/SEAS...Seas building to 11 to 13 ft by Monday including...South 7 to 9 ft around around 7 seconds and northwest 8 to 9 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081315- /O.CON.KEKA.SC.Y.0003.180108T1100Z-180108T1800Z/ /O.CON.KEKA.GL.W.0001.180108T1800Z-180109T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 905 PM PST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... * WINDS...South winds increasing to 25 to 30 kt with gusts near 40 kt on Monday. Winds will diminish Monday night. * WAVES/SEAS...Seas building to 11 to 13 ft by Monday including...South 8 to 10 ft around around 8 seconds and northwest 8 to 9 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-081315- /O.CON.KEKA.SC.Y.0003.180108T1800Z-180109T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 905 PM PST Sun Jan 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY... * WINDS...South winds increasing to 15 to 25 kt with gusts near 30 kt on Monday. Winds will diminish Monday night. * WAVES/SEAS...Seas building to 10 to 12 ft by Monday including...South 7 to 9 ft around around 7 seconds and northwest 8 to ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
781 WHUS76 KEKA 081051 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 251 AM PST Mon Jan 8 2018 PZZ475-081900- /O.CON.KEKA.SC.Y.0003.180108T1100Z-180108T1800Z/ /O.CON.KEKA.GL.W.0001.180108T1800Z-180109T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 251 AM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WINDS...South winds increasing to 25 to 30 kt with gusts near 40 kt. Winds will peak late this afternoon and diminish tonight. * WAVES/SEAS...Seas building to 11 to 13 ft by Monday including...South 8 to 10 ft around around 8 seconds and northwest 8 to 9 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-081900- /O.CON.KEKA.SC.Y.0003.180108T1800Z-180109T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 251 AM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WINDS...South winds increasing to 15 to 25 kt with gusts near 30 kt this afternoon before diminishing tonight. * WAVES/SEAS...Seas building to 10 to 12 ft including...South 7 to 9 ft around around 7 seconds and northwest 8 to ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-081900- /O.CON.KEKA.SC.Y.0004.180108T1100Z-180110T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 251 AM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...South winds increasing to 15 to 25 kt with gusts near 30 kt this afternoon. Winds will diminish tonight, but quickly become northerly and increase early Tuesday morning. * WAVES/SEAS...Seas building to 11 to 13 ft by Monday including... northwest 8 to 9 ft around 15 seconds and wind drives waves 7 to 9 ft around around 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
171 WHUS76 KEKA 081655 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 855 AM PST Mon Jan 8 2018 PZZ475-090100- /O.CON.KEKA.SC.Y.0003.000000T0000Z-180108T1800Z/ /O.CON.KEKA.GL.W.0001.180108T1800Z-180109T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 855 AM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...South winds increasing to 25 to 30 kt with gusts near 40 kt. Winds will peak late this afternoon and diminish tonight. * WAVES/SEAS...Seas building to 11 to 13 ft by Monday including...South 8 to 10 ft around around 8 seconds and northwest 8 to 9 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-090100- /O.CON.KEKA.SC.Y.0003.180108T1800Z-180109T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 855 AM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...South winds increasing to 15 to 25 kt with gusts near 30 kt this afternoon before diminishing tonight. * WAVES/SEAS...Seas building to 10 to 12 ft including...South 7 to 9 ft around around 7 seconds and northwest 8 to ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-090100- /O.CON.KEKA.SC.Y.0004.000000T0000Z-180110T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 855 AM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...South winds increasing to 15 to 25 kt with gusts near 30 kt this afternoon. Winds will diminish tonight, but quickly become northerly and increase early Tuesday morning. * WAVES/SEAS...Seas building to 11 to 13 ft by Monday including... northwest 8 to 9 ft around 15 seconds and wind drives waves 7 to 9 ft around around 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
443 WHUS76 KEKA 082244 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 244 PM PST Mon Jan 8 2018 PZZ475-090400- /O.EXT.KEKA.GL.W.0001.000000T0000Z-180109T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 PM PST Mon Jan 8 2018 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... * WINDS...South 25 to 30 kt with gusts near 35 kt, isolated to 40 kt. Winds will diminish later tonight. * WAVES/SEAS...11 to 13 ft including...South 8 to 10 ft around around 8 seconds and northwest 8 to 9 ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ455-090600- /O.CON.KEKA.SC.Y.0003.000000T0000Z-180109T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 244 PM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...South 15 to 25 kt with gusts near 30 kt this afternoon before diminishing tonight. * WAVES/SEAS...Seas building to 10 to 12 ft including...South 7 to 9 ft around around 7 seconds and northwest 8 to ft around 15 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-090645- /O.CON.KEKA.SC.Y.0004.000000T0000Z-180110T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 PM PST Mon Jan 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...South 15 to 25 kt with gusts near 30 kt this afternoon. Winds will diminish tonight, but quickly become northerly and increase early Tuesday morning. * WAVES/SEAS...Seas building to 11 to 13 ft... northwest 8 to 9 ft around 15 seconds and wind drives waves 7 to 9 ft around around 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jan 7, 4:54 AM PST, 9 hours 57 minutes earlier.
Area forecast discussion, Jan 7, 4:54 AM PST, 9 hours 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
454 AM PST Sun Jan 7 2018
.SYNOPSIS...Dry conditions can be expected today, but wet weather
will return late tonight through Tuesday. Periodic light rain
will continue in Humboldt and Del Norte counties Wednesday and
Thursday, with dry conditions farther south. Dry weather will
return to the whole region Friday through the weekend.
&&
.DISCUSSION...A high pressure ridge is presently building over
the area. This is bringing some clear skies to portions of the
area, but valley low clouds are lingering. These should gradually
erode during the day, although some high cloudiness spilling over
the ridge, as well as the low sun angle, may delay clearing in
some areas.
An upper low near 23N/134W will gradually fill and open up into a
trough by late today. However, energy from this system will be
absorbed into a sharpening trough digging over the E Pacific. As
this occurs, a new upper low will form in the base of the trough
near 39N/132W. This feature will spread moderate to heavy rains
across the area as it moves E into central California. The
heaviest rains are expected in the S half of our County Warning
Area where 2 to 3 inch storm totals are possible with locally
higher amounts. This will bring the potential of ponding of water
on roadways, swollen creeks and streams, and falling rocks on
mountain roads. Rainfall totals over Del Norte and N Humboldt
counties are expected to be closer to 1 inch with 2 inch totals
possible in terrain favored areas. Some rain shadowing with
downslope flow along the Redwood Coast will likely cut down on
totals a bit further. Snow levels will start off high with this
storm system, but will fall below 5000 feet by late Tuesday night
and early Wednesday. Snow totals are expected to be fairly light
and confined mainly to the higher ridges of N Trinity County.
Ridging will return to the area later in the coming week, but
periods of light rain will remain possible over Del Norte and N
Humboldt counties through the rest of the work week as additional
storm systems move toward OR. Drier weather is expected by next
weekend area-wide. /SEC
&&
.AVIATION...Offshore flow along the coast is bringing mainly clear
skies with some occasional patchy low clouds and fog. Interior
valleys are seeing widespread low clouds and fog. Skies are
expected to clear across the area by mid to late morning. Winds
will start to become southerly this afternoon and tonight as a
system approaches the area. This should keep the area mainly
clear tonight. Early Monday morning rain is expected to start
spreading across the area from the southwest bringing MVFR
conditions and occasional IFR conditions. MKK
&&
.MARINE...A northwest swell is the dominant wave across the waters
this morning. Currently it is around 7 feet at 12 seconds. Winds
are light and have started to switch to the south. An area of low
pressure approaching from the southwest will bring near gale to
gale force southerly winds on Monday. The strongest winds look to
be in the southern outer waters. The GFS and some of the Hires
models show a period of a few hours with gale force winds. Have
issued a gale watch for much of Monday, although the timing may
need to be refined if it is upgraded to a warning.
Once this system passes by the area moderate northerly winds will
return to the area on Tuesday. Wednesday and Thursday there is
general agreement in the models that several systems will bring
light to moderate southerly winds to the waters. Friday into the
weekend both the ECMWF and the GFS are showing high pressure over
the area bringing light to moderate northerly winds.
A long period northwest to west swell is expected to build into
the area Sunday night into Monday morning. Initially it will
be around 2 feet at 19 seconds. It will quickly build to around 8
feet 16 seconds around sunrise Monday morning. There will be a
threat for sneaker waves during this time due to expected set
behavior from the long period waves. Will highlight this in the
HWO. The ENP shows this swell remaining around 8 to 10 feet at 15
seconds through much of the week. Thursday another long period
wave is shown by the ENP. Initial model runs show this to be
larger than the current one, but that may change as it gets
closer. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 9 PM this evening to 3 AM
Wednesday for PZZ470.
Gale Watch from Monday morning through Monday evening
for PZZ475.
Small Craft Advisory from 3 AM to 7 AM Monday for PZZ475.
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jan 7, 2:09 PM PST, 42 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 209 PM PST Sun Jan 7 2018 CAZ102-105-082215- Del Norte Interior-Northern Humboldt Interior- 209 PM PST Sun Jan 7 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A storm system will bring moderate to occasionally heavy rains to the area Monday through Tuesday. Storm total rainfall is forecast to be around an inch with locally higher amounts. While river flooding is not expected, rivers will rise, particularly smaller creeks and streams. In addition, ponding water can be expected on some roadways, as well as an increased potential for falling rocks and rockslides. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-106>113-082215- Southwestern Humboldt-Southern Humboldt Interior-Northern Trinity- Southern Trinity-Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 209 PM PST Sun Jan 7 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A storm system will bring heavy rain and gusty winds to the area from early Monday morning through Tuesday. Storm total rainfall amounts are forecast to range from 2 to 3 inches with locally higher amounts. While river flooding is not expected, rivers will rise, particularly smaller creeks and streams. In addition, ponding water can be expected on some roadways, as well as an increased potential for falling rocks and rockslides. A slightly enhanced risk for debris flows and mudslides will exist near the Redwood Valley and Helena burn scar complexes, particularly Monday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-082215- Coastal Del Norte-Northern Humboldt Coast- 209 PM PST Sun Jan 7 2018 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A storm system will bring moderate to occasionally heavy rains to the area Monday through Tuesday. Storm total rainfall is forecast to be around an inch with locally higher amounts. While river flooding is not expected, rivers will rise, particularly smaller creeks and streams. In addition, ponding water can be expected on some roadways, as well as an increased potential for falling rocks and rockslides. A moderate risk of sneaker waves is expected at area beaches on Monday. Never turn your back on the ocean! .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 8:47 PM PST | Small Craft Advisory | EKA | 3 days | |
| Jan 7, 3:00 AM PST | Gale Watch | EKA | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.